# SDR AALA201506229009

- Difficulty date: June 21, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 101,463 hours, 35,290 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 0706
- Condition: Low Pressure
- Location: L4 Door
- Part time: 56,971 hours, 21,456 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE PRESS LOW.  REPLACED L4 DOOR SLIDE IAW 19L80025002.
